# SDR 2002FA0000444

- Difficulty date: January 4, 2002
- Submitted: April 4, 2002
- Operation: General aviation
- Aircraft: N520DG
- Make and model: Beech B200
- Aircraft serial: BB1753
- Engine: Pwa PT6A42
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Flow Divider
- Part number: 30366441
- Part serial: 4263
- Condition: Leaking
- Location: Dump Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED NEW FLOW DIVIDER TO REPLACE FLOW DIVIDER WITH SUSPECTED LEAKING DUMP VALVE.  AT MFG REQUEST, A LEAK CHECK WAS PERFORMED ON THE NEW FLOW DIVIDER.  IT WAS FOUND THAT THE NEW FLOW DIVIDER LEAKED AT THE DUMP VALVE AND IS NOT SERVICEABLE.  THIS IS SECOND FLOW DIVIDER RECEIVED THAT HAS FAILED THIS LEAK CHECK.  NO CAUSE OF LEAKAGE KNOWN AT THIS TIME.
